# SDR DALA2019020500793

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,351 hours, 22,025 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED BULKHEAD PRESSURE WEB BS 663.75 LEFT SIDE AT MAIN WHEEL WELL COMPARTMENT. REPLACED BULKHEAD PRESSURE WEB BS 663.75 LEFT SIDE AT MAIN WHEEL WELL COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DRAWING N.111A1001.
